RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2018, Volume 15, Pages 971–986 (Mi semr972)  

Differentical equations, dynamical systems and optimal control

Asymptotics of solutions to a system of connected incomplete second-order integro-differential operator equations

D. A. Zakoraab

a Voronezh State University, University Sq., 1, 394006, Voronezh, Russia
b Crimean Federal University, Academican Vernadsky Ave., 4, 295007, Simferopol, Russia

Abstract: In this paper, we consider a system of connected incomplete second-order integro-differential operator equations. The sufficient conditions for exponential stability of this system are given. In the case where the external forces are of special type an asymptotic behavior of solutions to this system is proven.

Keywords: integro-differential equation, exponential stability, asymptotics.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 14.Z50.31.0037


DOI: https://doi.org/10.17377/semi.2018.15.082

Full text: PDF file (203 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.968.72
MSC: 45J05, 34K30
Received January 27, 2018, published August 28, 2018

Citation: D. A. Zakora, “Asymptotics of solutions to a system of connected incomplete second-order integro-differential operator equations”, Sib. Èlektron. Mat. Izv., 15 (2018), 971–986

Citation in format AMSBIB
\Bibitem{Zak18}
\by D.~A.~Zakora
\paper Asymptotics of solutions to a system of connected incomplete second-order integro-differential operator equations
\jour Sib. \`Elektron. Mat. Izv.
\yr 2018
\vol 15
\pages 971--986
\mathnet{http://mi.mathnet.ru/semr972}
\crossref{https://doi.org/10.17377/semi.2018.15.082}


Linking options:
  • http://mi.mathnet.ru/eng/semr972
  • http://mi.mathnet.ru/eng/semr/v15/p971

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:18
    Full text:4
    References:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019